Advertisement

On the principle of linearized stability in interpolation spaces for quasilinear evolution equations

  • Bogdan-Vasile MatiocEmail author
  • Christoph Walker
Article
  • 8 Downloads

Abstract

We give a proof for the asymptotic exponential stability in admissible interpolation spaces of equilibrium solutions to quasilinear parabolic evolution equations.

Keywords

Quasilinear parabolic problem Principle of linearized stability Interpolation spaces 

Mathematics Subject Classification

35B35 35B40 35K59 

Notes

Acknowledgements

We thank the referees for carefully reading the manuscript and pointing out improvements.

References

  1. 1.
    Acquistapace, P., Terreni, B.: On quasilinear parabolic systems. Math. Ann. 282, 315–335 (1988)MathSciNetCrossRefGoogle Scholar
  2. 2.
    Amann, H.: Gewöhnliche Differentialgleichungen, de Gruyter Lehrbuch [de Gruyter Textbook]. Walter de Gruyter & Co., Berlin (1983)Google Scholar
  3. 3.
    Amann, H.: Quasilinear evolution equations and parabolic systems. Trans. Am. Math. Soc. 293, 191–227 (1986)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Amann, H.: Dynamic theory of quasilinear parabolic equations. I. Abstract evolution equations. Nonlinear Anal. 12, 895–919 (1988)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Amann, H.: Dynamic theory of quasilinear parabolic equations. II. Reaction-diffusion systems. Differ. Integr. Equ. 3, 13–75 (1990)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Amann, H.: Nonhomogeneous linear and quasilinear elliptic and parabolic boundary value problems. In: Function Spaces, Differential Operators and Nonlinear Analysis (Friedrichroda, 1992), vol. 133 of Teubner-Texte Mathmatics, pp. 9–126. Teubner, Stuttgart (1993)Google Scholar
  7. 7.
    Amann, H.: Linear and Quasilinear Parabolic Problems. Vol. I, vol. 89 of Monographs in Mathematics. Abstract Linear Theory, Birkhäuser Boston, Inc., Boston (1995)CrossRefGoogle Scholar
  8. 8.
    Amann, H.: Maximal regularity and quasilinear parabolic boundary value problems. In: Recent Advances in Elliptic and Parabolic Problems, pp. 1–17. World Scientific Publishing, Hackensack (2005)Google Scholar
  9. 9.
    Angenent, S.B.: Nonlinear analytic semiflows. Proc. R. Soc. Edinburgh Sect. A 115, 91–107 (1990)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Cheng, C.H.A., Granero-Belinchón, R., Shkoller, S.: Well-posedness of the Muskat problem with \(H^2\) initial data. Adv. Math. 286, 32–104 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Clément, P., Simonett, G.: Maximal regularity in continuous interpolation spaces and quasilinear parabolic equations. J. Evol. Equ. 1, 39–67 (2001)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Córdoba, A., Córdoba, D., Gancedo, F.: Interface evolution: the Hele–Shaw and Muskat problems. Ann. Math. (2) 173, 477–542 (2011)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Da Prato, G.: Fully nonlinear equations by linearization and maximal regularity, and applications. In: Partial Differential Equations and Functional Analysis, vol. 22 of Progr. Nonlinear Differential Equations Application, pp. 80–92. Birkhäuser Boston, Boston (1996)Google Scholar
  14. 14.
    Da Prato, G., Grisvard, P.: Equations d’évolution abstraites non linéaires de type parabolique. Ann. Mat. Pura Appl. (4) 120, 329–396 (1979)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Da Prato, G., Lunardi, A.: Stability, instability and center manifold theorem for fully nonlinear autonomous parabolic equations in banach space. Arch. Ration. Mech. Anal. 101, 115–141 (1988)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Drangeid, A.-K.: The principle of linearized stability for quasilinear parabolic evolution equations. Nonlinear Anal. 13, 1091–1113 (1989)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Escher, J., Laurençot, P., Walker, C.: Dynamics of a free boundary problem with curvature modeling electrostatic MEMS. Trans. Am. Math. Soc. 367, 5693–5719 (2015)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Guidetti, D.: Convergence to a stationary state and stability for solutions of quasilinear parabolic equations. Ann. Math. Pura Appl. (4) 151, 331–358 (1988)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Lunardi, A.: Analyticity of the maximal solution of an abstract nonlinear parabolic equation. Nonlinear Anal. 6, 503–521 (1982)MathSciNetCrossRefGoogle Scholar
  20. 20.
    Lunardi, A.: Abstract quasilinear parabolic equations. Math. Ann. 267, 395–415 (1984)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Lunardi, A.: Asymptotic exponential stability in quasilinear parabolic equations. Nonlinear Anal. 9, 563–586 (1985)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Lunardi, A.: Global solutions of abstract quasilinear parabolic equations. J. Differ. Equ. 58, 228–242 (1985)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Lunardi, A.: On the local dynamical system associated to a fully nonlinear abstract parabolic equation. In: Nonlinear Analysis and Applications (Arlington, Tex., 1986), vol. 109 of Lecture Notes in Pure and Applied Mathematics, pp. 319–326. Dekker, New York (1987)Google Scholar
  24. 24.
    Lunardi, A.: Analytic Semigroups and Optimal Regularity in Parabolic Problems, Progress in Nonlinear Differential Equations and Their Applications, vol. 16. Birkhäuser Verlag, Basel (1995)zbMATHGoogle Scholar
  25. 25.
    Matioc, A.-V., Matioc, B.-V.: Well-posedness and stability results for a quasilinear periodic Muskat problem. J. Differ. Equ. 266, 5500–5531 (2019)MathSciNetCrossRefGoogle Scholar
  26. 26.
    Matioc, B.-V.: Viscous displacement in porous media: the Muskat problem in 2D. Trans. Am. Math. Soc. 370, 7511–7556 (2018)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Matioc, B.-V.: Well-posedness and stability results for some periodic Muskat problems (2018) Google Scholar
  28. 28.
    Matioc, B.-V.: The Muskat problem in two dimensions: equivalence of formulations, well-posedness, and regularity results. Anal. PDE 12, 281–332 (2019)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Potier-Ferry, M.: The linearization principle for the stability of solutions of quasilinear parabolic equations. I. Arch. Ration. Mech. Anal. 77, 301–320 (1981)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Prüss, J.: Maximal regularity for evolution equations in \(L_p\)-spaces. Conf. Semin. Math. Univ. Bari 2002, 1–39 (2003)Google Scholar
  31. 31.
    Prüss, J., Simonett, G.: Moving Interfaces and Quasilinear Parabolic Evolution Equations, vol. 105 of Monographs in Mathematics. Springer, Cham (2016)CrossRefGoogle Scholar
  32. 32.
    Prüss, J., Simonett, G., Wilke, M.: Critical spaces for quasilinear parabolic evolution equations and applications. J. Differ. Equ. 264, 2028–2074 (2018)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Prüss, J., Simonett, G., Zacher, R.: On convergence of solutions to equilibria for quasilinear parabolic problems. J. Differ. Equ. 246, 3902–3931 (2009)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Prüss, J., Simonett, G., Zacher, R.: On normal stability for nonlinear parabolic equations. Discrete Contin. Dyn. Syst. 612–621 (2009) Google Scholar
  35. 35.
    Walker, C.: Age-dependent equations with non-linear diffusion. Discrete Contin. Dyn. Syst. 26, 691–712 (2010)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer-Verlag GmbH Austria, part of Springer Nature 2019

Authors and Affiliations

  1. 1.Fakultät für MathematikUniversität RegensburgRegensburgGermany
  2. 2.Leibniz Universität HannoverInstitut für Angewandte MathematikHannoverGermany

Personalised recommendations